# SDR SWAA2022020493245

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 38,750 hours, 19,699 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHELF PANEL 561BB VERY OUTBOARD 2 EACH WIGGLE PLATE ASSY. CRACKED / R/R WIGGLE PLATE ASSY. PER SRM 51-40-02
